# SDR AALA202408028480

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING LEFT LOWER AFT EMERGENCY EXIT LIGHT IS INOPERATIVE. INSTALLED OVERWING LEFT LOWER AFT EMERGENCY EXIT LIGHT. PER AMM 33-51-02.
